how can I increase dopamine levels with being on tegretol and lamictal for bi-polar and adderal for a.d.d.
I've been on tegretol and lamictal to treat my bi-polar disorder for about five years now and lithium and severall ssri's before that. I've had sexual disfunction all this time (as I'm sure you can imagine). I have dealt with it because the doctors didn't have any answers for treating it without adjusting my medication. As of lately my new doctor has diagnosed my with attention defecit disorder and perscribed adderal while lowering my tegretol. I started it and could not believe the results I was getting. My attention was better, I could read books, real books ( I haven't read a book ever in my life). My mood was unbelievable, all these years of feeling like a zombie gone. Last but not least (ask my new wife) my sex life reappeared, I mean when ever I wanted to for as long as I wanted. After a week and a half, the sex died. The will was still there but there was no ability. After seeing the doctor a week later, we figured out the problem. At that same time my little and by little I mean big friend was working I was also on vicaprofin, causing my dopemine levels to sky rocket. After that week and a half I was taken off of the pain meds. My question is can I increase my dopamine level without oppioids? I haven't been diagnosed with RLS but believe I've had it for many years and have read that it will increase dopamine. Is this a solution or is there something I can take naturally without any chance of addiction. My wife begs for a solution, she feels like she was jipped into finding the Jim of years past.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.